# SDR 9811482714

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW WAS UNABLE TO EXTINGUISH THE NOSE LANDING GEAR DOOR LIGHT.  CREW PERFORMED GEAR CYCLE AND THE LIGHT REMAINED ILLUMINATED. THE FLIGHT RETURNED TO DEPARTURE CITY WITHOUT INCIDENT.  MAINTENANCE RIGGED DOORS AND PERFORMED GEAR SWING.  ALL INDICATIONS CHECKED OK.
